Finite word length stability issues in an l1 framework

Whidborne, J. F and Istepanian, R. S. H. (2000) Finite word length stability issues in an l1 framework. International Journal of Control, 73(2), 166 - 176. ISSN (print) 0020-7179

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 26 Jan 2010 11:45
Last Modified: 26 Jan 2010 11:45
URI: http://eprints.kingston.ac.uk/id/eprint/11593

Actions (Repository Editors)

Item Control Page Item Control Page